# SDR DHL9970168D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 65174524
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, VERTICAL FIN RT HORIZ STAB STAINLESS RUB BLOCK STRIP OVER VERTICAL FIN BULGED.  REMOVED AND REPLACED VERTICAL FITTING PER SRM 55-30-2.
